can't stop

Hi there everybody

Hoping for some insight into what's going on please..

I have just gone up to 100 mcg levo but for weeks now i wake up in the night most of the time twice and i need food at least on the first time of waking. Like.. Really need it. So find myself in the kitchen eating crap quick food. Then lately i seem to be very hungry throughout the day too.

What's going on?. I have an insatiable appetite. Anyone able to shed some light please?

Many many thanks

Demitria x

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • This happened to me when I first began taking this dose. However after about 3 months it stopped.

  • Probably because your metabolism has been kick started by your increase in meds. I had this temporarily too when I first started taking thyroid meds. Try and keep something healthy ready for when you wake up x

  • Get your cortisol tested if it continues. (Saliva not blood as more accurate) Mine is high and it makes me ravenous and I never feel full 😩

You may also like...